# SDR C2XA95CL082

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Burned Out
- Location: Rt Fwd Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG SCHEDULED MAINTENANCE CHECK, FOUND INTERNAL EMERGENCY LIGHT INOP AT SEAT 6C.  MAINTENANCE REMOVED AND REPLACED LAMP IAW 33-51-01.  OPERATIONAL CHECK GOOD IAW 33-50-00.  AIRCRAFT RETURNED TO SERVICE.  (W)
